# SDR CALA9900864

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STIFFENER ON I/B SIDE OF FIXED L/E RIB O/B OF RT WING FORWARD BOTTLE PIN (AFT OF ANTI-ICE DUCT, ACCESS CUTOUT 6402).  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, PAGE 2.  A FORMER ANGLE WAS INSTALLED IAW SRM 51-40-3, FIGURE 1 AND 51-10-2, PAGE 2.
